# SDR MWEA030065

- Difficulty date: February 12, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Angle
- Part number: 9915558230234
- Condition: Damaged
- Location: Sta 248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE SUPPORT FOR AFT PRESSURE BULKHEAD FORMER IS DAMAGED RIGHT OUTBOARD FORWARD SIDE OF AFT PRESSURE BULKHEAD THIRD FORMER DOWN FROM TOP AT STATION 248.  --  FABRICATED AND INSTALLED NEW ANGLE SUPPORT AND CLIP.
